# SDR AALA981050

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 351 BETWEEN STRINGER 28 LT AND 28 RT CORROSION ON BELTFRAME.  INSTALLED NEW BELTFRAME STATION 351 PER SRM 51-10-1 AT STRINGER 26L TO 26R.  (M)
